# SDR 2016FA0000161

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Beech 300BEECH
- Aircraft serial: FL771
- Aircraft time: 440 hours, 480 cycles
- Engine: Pwa PT6A60A
- Engine time: 349 hours, 480 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 806133
- Part serial: 17518299
- Condition: Defective
- Location: Lt Engine
- Part time: 349 hours, 480 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

REDUCED POWER TO LAND, LT ENGINE ROLLED BACK TO IDLE.  PILOTS DECLARED EMERGENCY AND LANDED.  ACFT SERVICES OUT WENT OUT ON A ROAD TRIP AND REPLACED THE FUEL CONTROLLER WITH AN O/H PART.  THAT PART FAILED IN THE SAME MANNER THE FLIGHT BACK FROM REPAIR ON FINAL APPROACH TO OUR HOME BASE.  TROUBLESHOT TO A FAULTY FUEL CONTROL.
